# SDR AALA20072282

- Difficulty date: November 24, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984002
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT MID GALLEY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
